Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 151, NWS Wilmington, OH

September 21, 20184 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 21, 2018, 6:04 PM EDT for 4 counties in Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2018, 6:04 PM EDT (22:04 UTC)
Expired
Sep 21, 2018, 6:45 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 6:07 PM EDTTSTM WND DMG3 Wsw Big Plain, OHTREEE REPORTED DOWN ACROSS SR 56.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

893 
WUUS51 KILN 212204
SVRILN
OHC047-049-097-129-212245-
/O.NEW.KILN.SV.W.0151.180921T2204Z-180921T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
604 PM EDT FRI SEP 21 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Western Franklin County in central Ohio...
  Northeastern Fayette County in central Ohio...
  Northwestern Pickaway County in central Ohio...
  Southeastern Madison County in central Ohio...

* Until 645 PM EDT.

* At 604 PM EDT, a severe thunderstorm was located near Mount
  Sterling, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Columbus, Grove City, Upper Arlington, Hilliard, London, Jefferson,
  West Jefferson, Ashville, Mount Sterling, South Bloomfield, Ohio
  State University, Lake Darby, Grandview Heights, Obetz, Commercial
  Point, Urbancrest, Valleyview, Marble Cliff, Harrisburg and Orient.

This includes the following Interstates...
 I-70 in Ohio between mile markers 88 and 100.
 I-71 in Ohio between mile markers 75 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3968 8347 3987 8346 4008 8301 3969 8294
TIME...MOT...LOC 2204Z 262DEG 49KT 3980 8332 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
947 
WWUS51 KILN 212210
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
610 PM EDT FRI SEP 21 2018

OHC047-049-097-129-212245-
/O.CON.KILN.SV.W.0151.000000T0000Z-180921T2245Z/
Franklin OH-Fayette OH-Pickaway OH-Madison OH-
610 PM EDT FRI SEP 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN FRANKLIN...NORTHEASTERN FAYETTE...NORTHWESTERN PICKAWAY
AND SOUTHEASTERN MADISON COUNTIES...

At 609 PM EDT, a severe thunderstorm was located near Mount Sterling,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Columbus, Grove City, Upper Arlington, Hilliard, Jefferson, West
Jefferson, Ashville, Mount Sterling, South Bloomfield, Ohio State
University, Lake Darby, Grandview Heights, Obetz, Commercial Point,
Urbancrest, Valleyview, Marble Cliff, Harrisburg, Orient and
Lockbourne.

This includes the following Interstates...
 I-70 in Ohio between mile markers 88 and 100.
 I-71 in Ohio between mile markers 78 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3968 8342 3990 8339 4008 8301 3969 8294
TIME...MOT...LOC 2209Z 263DEG 41KT 3981 8322 

HAIL...<.75IN
WIND...60MPH
 
$$
359 
WWUS51 KILN 212222
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
622 PM EDT FRI SEP 21 2018

OHC047-097-212231-
/O.CAN.KILN.SV.W.0151.000000T0000Z-180921T2245Z/
Fayette OH-Madison OH-
622 PM EDT FRI SEP 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3969 8294 3970 8325 3981 8325 3992 8323
      3994 8323 4008 8301
TIME...MOT...LOC 2221Z 263DEG 41KT 3982 8308 

$$

OHC049-129-212245-
/O.CON.KILN.SV.W.0151.000000T0000Z-180921T2245Z/
Franklin OH-Pickaway OH-
622 PM EDT FRI SEP 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN FRANKLIN AND NORTHWESTERN PICKAWAY COUNTIES...

At 621 PM EDT, a severe thunderstorm was located near Grove City,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Columbus, Grove City, Upper Arlington, Ashville, South Bloomfield,
Ohio State University, Lake Darby, Grandview Heights, Obetz,
Commercial Point, Urbancrest, Valleyview, Marble Cliff, Harrisburg,
Orient, Lockbourne, Darbyville, Derby, Duvall and Clintonville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 91 and 100.
 I-71 in Ohio between mile markers 88 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3969 8294 3970 8325 3981 8325 3992 8323
      3994 8323 4008 8301
TIME...MOT...LOC 2221Z 263DEG 41KT 3982 8308 

HAIL...<.75IN
WIND...60MPH
 
$$
699 
WWUS51 KILN 212235
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
635 PM EDT FRI SEP 21 2018

OHC049-129-212245-
/O.EXP.KILN.SV.W.0151.000000T0000Z-180921T2245Z/
Franklin OH-Pickaway OH-
635 PM EDT FRI SEP 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FRANKLIN AND
NORTHWESTERN PICKAWAY COUNTIES WILL EXPIRE AT 645 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3969 8294 3970 8325 3981 8325 3992 8323
      3994 8323 4008 8301
TIME...MOT...LOC 2235Z 262DEG 49KT 3984 8287 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:39 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Sep 21, 3:39 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
339 PM EDT Fri Sep 21 2018

.SYNOPSIS...
A strong cold front will push southeast through the region
tonight. The front will then stall across the Tennessee Valley
while high pressure moves across the Great Lakes through the
weekend. Much cooler weather can be expected this weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
It appears that the main convective line to affect the region
this afternoon and this evening is developing from near
KCLE...southwest to KDAY...then into the Tri-State region (a
prefrontal trof/low level convergent axis) This line, broken in
spots, may produce strong to severe storms given moderate
instability, sufficient effective shear, DCAPES 1000+ J/kg, and
delta theta e over 20 K. Likely PoPs have been employed to
account for this. A cold front will then move southeast through
our region tonight, with the pcpn threat ending behind its
passage. Much drier and cooler air will move in overnight. Lows
will range from the lower 50s north to around 60.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Aforementioned cold front will stall out in the Tennessee Valley
Saturday into Saturday night as it becomes parallel to the mid
level flow. Considerable mid and high level clouds can be
expected in the southwest flow aloft, enhanced by an upper level
jet across the Great Lakes. Models continue to indicate that
weak embedded energy will move across the Ohio River Valley
Saturday afternoon into Saturday night. In addition, they also
suggest that some low to mid level deformation may develop along
and south of the Ohio River. This setup will bring a chance of
rain to these locations, with the remainder of the region
remaining. Dry. Have kept PoPs in the chance category, but some
likely PoPs may be needed across our far southeast CWFA if
models continue to trend wetter. It will be much cooler on
Saturday due to low level CAA, clouds, and northeast surface
flow. Highs will only warm into the mid and upper 60s. Lows
Saturday night will range from the mid 40s far northwest to the
mid 50s along and south of the Ohio River.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Westerly mid level flow with east-west quasi-stationary front to our
south across the TN Valley late this weekend. Deepest moisture and
instability to our south but model solutions continue to indicate an
overrunning situation with ILN/s southern FA on the northern
periphery of rain shield. Will carry a low pop chance of pcpn
generally along and south of the Ohio River Sunday. Cool
temperatures to continue with highs Sunday around 70.

Models continue to be in general agreement with long wave trough
developing over the nations mid section early next week. Flow backs
southwesterly and moisture spreads back north across the area with
initial weak shortwave lifting through the area Monday. Will
continue to allow low pop chances for a shower into the south late
Sunday night.

Front to lift back north as a warm front Monday/Monday night with
pcpn chances increasing and some marginal instability developing
mainly in the west. Will spread chance pops across the area and
include the mention of thunder. Temperatures will warm with highs
Monday from the lower 70s northeast to the mid 70s southwest.

A surface cold front to push across the area late Tuesday night into
Wednesday. Will ramp pops up to likely category with the approach of
the front Tuesday night. In the warm sector temperatures look to be
above normal with highs Tuesday from the mid 70s north to near 80
south.  Due to the high amplification of the mid level pattern,
prefer a slower frontal movement with precipitation lingering on
Wednesday. Precipitation, clouds, and frontal passage will result in
cool temperatures a little below normal. Highs Wednesday to range
from the upper 60s northwest to the lower 70s southeast.

Model solution spread leads to lower confidence toward the end of
next week. Will keep Thursday mainly dry with high pressure building
across the area. Expect temperatures a little cooler than normal
with highs Thursday from near 70 northwest to the lower 70s
southeast.

Another cold front to push across the area Friday. With timing and
placement differences will limit pops to slight chance during the
daylight hours.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A strong cold front will move southeast through the Great Lakes
and Ohio Valley this afternoon into tonight.

A relatively tighter pressure gradient associated with the
approaching front, along with mixing stronger winds aloft, will
keep south to southwest winds gusty through much of the
afternoon. Winds will gust between 20 knots and 30 knots.

Otherwise, showers and thunderstorms are forecast to develop
along and ahead of the cold front as diurnal instability
combines with low level convergent forcing. Have continued with
TEMPO MVFR conditions in TSRA at all terminals. As usual, there
will be pockets of IFR visibilities in the stronger storms.

Showers and storms will be exiting the terminals this evening,
allowing drier conditions to move in on northerly winds. VFR
conditions are expected.

On Saturday, aforementioned frontal boundary will have stalled
in the Tennessee River Valley. Some weak upper level energy
along with lower to mid level moisture may result in a chance
of light rain near and south of the Ohio River during the
afternoon. Conditions should still remain VFR for all locations.

OUTLOOK...Thunderstorms possible Monday through Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...AR
AVIATION...Hickman
Hazardous weather outlook, Sep 21, 4:02 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
402 PM EDT Fri Sep 21 2018

INZ050-058-059-066-073>075-080-KYZ089-090-OHZ026-034-035-042>044-051-
060-061-070-222015-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Miami-Preble-Montgomery-Butler-
402 PM EDT Fri Sep 21 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ091>100-OHZ045-046-052>056-062>065-071>074-077>082-088-222015-
Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-
Lewis-Union OH-Delaware-Champaign-Clark-Madison-Franklin OH-Licking-
Greene-Fayette OH-Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
402 PM EDT Fri Sep 21 2018

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will continue to move east across the region this
afternoon and this evening. A few of these storms may be severe with
the main severe weather threat being damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and this evening.

In the hours before

Special weather statement, Sep 21, 4:32 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
432 PM EDT FRI SEP 21 2018

OHZ045-052-054-212100-
Champaign OH-Madison OH-Union OH-
432 PM EDT FRI SEP 21 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...NORTH CENTRAL MADISON AND SOUTHERN UNION COUNTIES
IN CENTRAL OHIO UNTIL 500 PM EDT...

At 432 PM EDT, radar indicated a strong thunderstorm near
Mechanicsburg, moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Marysville, Mechanicsburg, North Lewisburg, New California, Milford
Center, Woodstock, Unionville Center, Watkins, Chuckery, New Dover,
State Route 4 at State Route 161 and US Route 33 at US Route 42.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4006 8358 4019 8362 4033 8329 4015 8322
TIME...MOT...LOC 2032Z 254DEG 33KT 4012 8354

AR
Special weather statement, Sep 21, 4:55 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
455 PM EDT FRI SEP 21 2018

KYZ097>100-OHZ079-081-212130-
Robertson KY-Mason KY-Lewis KY-Bracken KY-Adams OH-Brown OH-
455 PM EDT FRI SEP 21 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MASON...ROBERTSON...
NORTHWESTERN LEWIS...SOUTHEASTERN BRACKEN...SOUTHEASTERN BROWN AND
SOUTHWESTERN ADAMS COUNTIES UNTIL 530 PM EDT...

At 455 PM EDT, radar indicated strong thunderstorms along a line
extending from near Ripley to 9 miles west of Fairview, moving east
at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Maysville, Washington, Manchester, Ripley, Aberdeen, Lewisburg,
Tollesboro, Mount Olivet, Dover, Germantown, Sardis, Concord, Blue
Licks Battlefield, Trinity, Murphysville, Burika, Alhambra,
Stonewall, Bradysville and Mays Lick.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3843 8400 3844 8402 3844 8403 3846 8410
      3848 8413 3848 8415 3876 8392 3877 8340
      3850 8360 3851 8363 3852 8363 3852 8365
      3846 8386 3849 8393 3845 8398 3844 8398
      3842 8400
TIME...MOT...LOC 2055Z 270DEG 31KT 3871 8390 3845 8411
Special weather statement, Sep 21, 4:57 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
457 PM EDT FRI SEP 21 2018

OHZ045-046-054>056-212130-
Licking OH-Delaware OH-Madison OH-Franklin OH-Union OH-
457 PM EDT FRI SEP 21 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN FRANKLIN...
SOUTHEASTERN DELAWARE...NORTHWESTERN LICKING...NORTHEASTERN MADISON
AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 530 PM EDT...

At 456 PM EDT, radar indicated strong thunderstorms along a line
extending from 6 miles southwest of Sparta to near Polaris to near
Plain City, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Delaware, Upper
Arlington, Gahanna, Hilliard, Worthington, Bexley, Pataskala, Powell,
Johnstown, Sunbury, Plain City, Utica, Minerva Park, Ohio State
University, Polaris and Easton.

This includes the following Interstates...
 I-70 in Ohio between mile markers 94 and 97, and between mile
markers 99 and 107.
 I-71 in Ohio between mile markers 107 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4012 8259 3992 8291 4005 8338 4023 8307
      4036 8289 4035 8275 4028 8275 4027 8248
      4025 8248 4024 8241
TIME...MOT...LOC 2056Z 286DEG 21KT 4035 8280 4022 8299 4008 8322

AR
Special weather statement, Sep 21, 5:26 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
526 PM EDT FRI SEP 21 2018

OHZ046-055-056-212200-
Licking OH-Delaware OH-Franklin OH-
526 PM EDT FRI SEP 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND NORTHERN LICKING COUNTIES UNTIL 600 PM
EDT...

At 526 PM EDT, radar indicated a strong thunderstorm near Sunbury,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Westerville, Johnstown, Sunbury, Utica, New Albany, Galena,
Hartford, St. Louisville, Fredonia, US Route 62 at State Route 661,
Purity, Center Village and Fallsburg.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4015 8219 4009 8288 4026 8292 4030 8275
      4028 8275 4027 8248 4025 8248 4024 8218
TIME...MOT...LOC 2126Z 257DEG 37KT 4019 8279

AR
Special weather statement, Sep 21, 5:31 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
531 PM EDT FRI SEP 21 2018

OHZ070-071-077-078-212200-
Hamilton OH-Clermont OH-Warren OH-Butler OH-
531 PM EDT FRI SEP 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...
SOUTHEASTERN BUTLER...NORTHWESTERN CLERMONT AND SOUTHWESTERN WARREN
COUNTIES UNTIL 600 PM EDT...

At 530 PM EDT, radar indicated a strong thunderstorm over Forest
Park, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Hamilton, Fairfield, Mason, Lebanon, Forest Park, Sharonville,
Monroe, Blue Ash, Loveland, Springdale, Reading, Montgomery, North
College Hill, Wyoming, Mount Healthy, Finneytown, West Chester,
Highpoint, Remington and Pleasant Hills.

This includes the following Interstates...
 I-71 in Ohio between mile markers 15 and 26.
 I-75 in Ohio between mile markers 13 and 28.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3922 8460 3935 8462 3946 8426 3923 8422
TIME...MOT...LOC 2130Z 259DEG 27KT 3929 8453
Special weather statement, Sep 21, 5:45 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 PM EDT FRI SEP 21 2018

OHZ053>055-062>064-212215-
Fayette OH-Madison OH-Franklin OH-Pickaway OH-Clark OH-Greene OH-
545 PM EDT FRI SEP 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...
NORTHWESTERN FAYETTE...NORTHWESTERN PICKAWAY...SOUTHEASTERN CLARK...
EAST CENTRAL GREENE AND MADISON COUNTIES UNTIL 615 PM EDT...

At 545 PM EDT, radar indicated a strong thunderstorm near South
Charleston, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Columbus, Grove City, Upper Arlington, Hilliard, London, Jefferson,
West Jefferson, Mount Sterling, South Charleston, Jeffersonville,
Lake Darby, Lisbon, Commercial Point, Urbancrest, Valleyview, Marble
Cliff, Lafayette, South Solon, Midway and Harrisburg.

This includes the following Interstates...
 I-70 in Ohio between mile markers 83 and 96.
 I-71 in Ohio between mile markers 73 and 100.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3964 8371 3986 8364 4004 8307 3975 8304
TIME...MOT...LOC 2145Z 262DEG 29KT 3979 8353

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 3:22 PM EDTSpecial Weather StatementILNLogan23 min
Sep 21, 3:38 PM EDTSpecial Weather StatementILNChampaign, Delaware, Union52 min
Sep 21, 4:28 PM EDTSpecial Weather StatementILNDelaware, Madison32 min
Sep 21, 4:32 PM EDTSpecial Weather StatementILNUnion28 min
Sep 21, 4:57 PM EDTSpecial Weather StatementILNFranklin33 min
Sep 21, 5:26 PM EDTSpecial Weather StatementILNLicking34 min
Sep 21, 5:31 PM EDTSpecial Weather StatementILNButler29 min
Sep 21, 5:45 PM EDTSpecial Weather StatementILNMadison30 min
Sep 21, 6:35 PM EDTSpecial Weather StatementILNFranklin25 min
Sep 21, 6:44 PM EDTSpecial Weather StatementILNLicking31 min
Sep 21, 6:49 PM EDTSpecial Weather StatementILNFairfield26 min
Sep 21, 7:13 PM EDTSpecial Weather StatementILNFairfield32 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.